violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

Spotting while on HBC for over a year

How common is spotting on the pill after a year of use? I've been traveling all across the world but taken my pills to my set watch at my home time, within 2 minutes of 24 hours each time. I started spotting about a week before my placebo week and it lasted about 4 days. I called the pharmacist and she said that any kind of spotting after 3 months of taking the pill is abnormal so I'm really freaking out that my protection is compromised. I'm going to talk to my doctor asap...just wondering if this is relatively common or worth freaking out. I know travel, dietary changes, etc could have an affect on periods but I'm not sure how it would affect it while on the pill.

Any advice, similar stories, help is greatly appreciated. Thanks so much.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments